SIGN UP

Higher Medication

Avatar Image
jacpinetree17 | 18:44 Wed 06th Mar 2019 | Body & Soul
7 Answers
Question for Squad.
The doctor has lowered Amlodipine from 10 to 5mg to be taken before bed. Sorry cause of swollen ankles. I also take Lisinepril 20mg yet he has highered the dose to 40mg each morning. This is all to do with high b.p. Surley this seems quite a lot. I have to have ablood test in 3 wks and see a doctor again in 4 wks. If i can get an appointment lol. Thanks JPT x

Answers

1 to 7 of 7rss feed

Best Answer

No best answer has yet been selected by jacpinetree17. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
While you're waiting for Sqad . . .

20mg is the 'usual maintenance' dosage of Lisinopril but 40mg is still well within the upper dosage limit of 80mg:
https://bnf.nice.org.uk/drug/lisinopril.html
No, it all seems quite reasonable to me.
He has lowered the dose of Amlodipine because of your swollen ankles and to maintain the BP lowering effects he needs to increase the dose of lisinepril, which he has done.
You are still on modest doses of BP lowering drugs.
Question Author
Thanks Squad for your reply. You have put my mind at ease. Xxxxx
It would have been nice in your last post if you had mentioned the contribution made by Buenchico who also provided a sensible and reasonable answer.
Question Author
Bueno i did try to thank you for your post yesterday. I did read your link on Lisinopril. I think its gone to a diffrent page. Thanks again and sorry its a late reply.
;-)
I take Amlodipine and didn’t realise it caused swollen ankles.

1 to 7 of 7rss feed

Do you know the answer?

Higher Medication

Answer Question >>